Solvable states in stochastic games - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles International Journal of Game Theory Year : 1993

Solvable states in stochastic games


This paper deals with undiscounted stochastic games. As in Thuijsman-Vrieze [9], we consider specific states, which we call solvable. The existence of such states in every game is proved in a new way. This proof implies the existence of equilibrium payoffs in stochastic games with at most 3 states. On an example, we relate our work to the construction of Thuijsman and Vrieze.

Dates and versions

hal-00481853 , version 1 (07-05-2010)



Nicolas Vieille. Solvable states in stochastic games. International Journal of Game Theory, 1993, Vol.21,n°4, pp.395-404. ⟨10.1007/BF01240154⟩. ⟨hal-00481853⟩
125 View
0 Download



Gmail Facebook X LinkedIn More